brain-icon
Double vision problem
17 year boy diagnosed with Panayiotopoulos syndrome. Having treatment of valporate 500mg one tablet and tegrital 200 mg twice daily from one month. Now having double vision problem occasionally.
29 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO,  CONSULT AN OPTHALMOLOGIST. THIS IS  CALLED DIPLOPIA. O K BYE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.